# SDR PG0306889

- Difficulty date: May 19, 2003
- Submitted: May 19, 2003
- Operation: General aviation
- Aircraft: N981SS
- Make and model: Beech 58P
- Aircraft serial: TH1857
- Aircraft time: 1,363 hours
- Engine: Cont IO550*
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Elevator
- Part time: 1,363 hours
- Component: Elevator
- Component part number: 9661000661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON TOP SIDE OF LEFT HAND ELEVATOR, JUST FORWARD OF OUTBOARD END OF TRIM TAB. CRACK EXTENDS FORWARD INBOARD FOR APPROXIMATELY THREE INCHES.
